# SDR IPXA2015080592047

- Difficulty date: July 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6027512
- Part serial: 052
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  RT WING NR 3 SLAT L/E LOWER SKIN HAS DEEP WEAR AND CHAFE JUST INBD OF TELESCOPING DUCT.  REPAIRED IAW EA 011-5754-01-A5888 AND EO MD11-5750-58098-A.
